# SDR AALA20131210008

- Difficulty date: December 10, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N841NN
- Make and model: Boeing 737823
- Aircraft serial: 30914
- Aircraft time: 11,615 hours, 4,558 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Adiru
- Condition: Malfunctioned
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

DFW CREW REPORTED LOST CAPTAINS PRIMARY FLIGHT DISPLAY INDICATION & FLIGHT DIRECTOR.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LT AIR DATA INERTIAL REFERENCE UNIT.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
